# SDR AALA202107290244

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 17,977 hours, 6,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BATTERY OF EMERGENCY POWER SUPPLY UNIT 14 WL IN PASSENGER CABIN IS INOPERATIVE. REPLACED BATTERY OF EMERGENCY POWER SUPPLY UNIT 14 WL IN PASSENGER CABIN IAW AMM 33-51-38-400-002-A
